# SDR ASAA0410542

- Difficulty date: November 16, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655292833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT CARGO PIT BILGE AREA AT STRINGER 27R HAS BLOWN OUT CORROSION BETWEEN STATION 947 AND 967.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICED IAW SRM.  (M)
